I am a 31 year old male, 6'4, 195lbs. I visited a cardiologist in April 2010 because of palpitations during exercise. I had an echo done: trace mitral and tricuspid inefficiency, EF 53%, borderline global hypokinesis (my left ventricular motion is borderline reduced, but structurally normal). I had a stress test: Duke treadmill score of 12.5, no significant ischemic ECG changes, resting ECG nonspecific ST wave abnormalities, my HR was high the whole time but maxed out at 203. Overall, the doctor said I was fine but hypertensive, so he put me on 10mg of Ramipril for my BP. Two months later I was still having issues; my cardiologist put me on an event monitor. During the 30 days I had a few PVC's. I told him that my diastolic sometimes reads high after exercise, and my systolic was high in the office, so he put me on 12.5mg of HCTZ. Recently, I started experiencing dizziness during exercise (very slow jogging), kind of a loopy feeling and not so much spinning. So I was told to come in for another stress test. I took it today. It was a different cardiologist attending, and he freaked out when he saw the ST depression when I stood up to get on the treadmill, my heart rate also increased dramatically, but I was really nervous about getting on the treadmill (and starving, I couldn’t eat breakfast. My heart rate is often at 58bpm at home and maybe goes up to 85 when I stand up, not 140 like it did today). He stopped the treadmill, but after he looked through my file, we resumed. Overall, I was fine, but my blood pressure was fluctuating like crazy. Resting it was 142/78, after the first stage it was 152/88, then it jumped to 160/100, then it went to 160/60, during the final stage, after 11 minutes of exercise, it was 132/62 – heart rate was 185 bpm. The attending cardiologist told me only to exercise moderately until my follow up, and that my regular cardiologist will probably change my blood pressure treatment. I have read that drastic changes in diastolic blood pressure can be indicative of CAD. But I recently had an angioscreen, and everything came back normal. Also, my cholesterol is 137. I honestly am thinking that I might be a hypochondriac and am considering therapy, I have anxiety issues. At the same time am worried that something really is wrong, but everything except the fluctuating blood pressure seems fine. Do I have some hidden problem? My last chemistry check showed a low osmolality, 276. Is that a problem? Could it actually be the blood pressure medicine affecting my diastolic pressure?
I'm not an expert, but I have had some heart issues in my life, and some anxiety issues, it sound like anxiety to me, maybe see a therapist that does EMBR (Rapid Eye Movement) it helped me with my heart anxiety issues. EMBR is done by certain LPC or LCSW professionals.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.